A periodically forced Beverton-Holt equation

Jim M Cushing, Shandelle M. Henson

Research output: Contribution to journalArticle

71 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1119-1120
Number of pages2
JournalJournal of Difference Equations and Applications
Volume8
Issue number12
DOIs
StatePublished - Dec 2002

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Applied Mathematics

Cite this

A periodically forced Beverton-Holt equation. / Cushing, Jim M; Henson, Shandelle M.

In: Journal of Difference Equations and Applications, Vol. 8, No. 12, 12.2002, p. 1119-1120.

Research output: Contribution to journalArticle

Cushing, Jim M ; Henson, Shandelle M. / A periodically forced Beverton-Holt equation. In: Journal of Difference Equations and Applications. 2002 ; Vol. 8, No. 12. pp. 1119-1120.
@article{cc4dcdf92a414f54a7e38d97a494b80f,
title = "A periodically forced Beverton-Holt equation",
author = "Cushing, {Jim M} and Henson, {Shandelle M.}",
year = "2002",
month = "12",
doi = "10.1080/1023619021000053980",
language = "English (US)",
volume = "8",
pages = "1119--1120",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "12",

}

TY - JOUR

T1 - A periodically forced Beverton-Holt equation

AU - Cushing, Jim M

AU - Henson, Shandelle M.

PY - 2002/12

Y1 - 2002/12

UR - http://www.scopus.com/inward/record.url?scp=0036894818&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036894818&partnerID=8YFLogxK

U2 - 10.1080/1023619021000053980

DO - 10.1080/1023619021000053980

M3 - Article

AN - SCOPUS:0036894818

VL - 8

SP - 1119

EP - 1120

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 12

ER -